# SDR C2XA98CL015

- Difficulty date: February 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N81546
- Make and model: Beech 1900D
- Aircraft serial: UE187
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Part number: 4E31971
- Condition: Chafed Wire
- Location: Rt Prop
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

CLE - FLT 3057 - CREW REPORTED THE RIGHT PROP DE-ICE WOULD NOT TEST FOR FIRST FLIGHT CHECKS IN AUTO OR MANUAL MODES.  AIRCRAFT RETURNED TO GATE.  MAINTENANCE INSPECTED THE PROP AND REMOVED AND REPLACED A CHAFFED WIRE ON THE BRUSH BLOCK IAW B1900D MM 30-60-00.  OPERATIONAL CHECKS WERE SATISFACTORY.  AIRCRAFT RELEASED FOR SERVICE.  (M)
